Effects of Snorting Sleeping Pills?

Answer

The effects of snorting sleeping pills will vary from person to person. However, you will more than likely end up feeling tired, drowsy and may have blurred vision. If you are prescribed sleeping pills, take them orally, do not snort them.
Q&A Related to "Effects of Snorting Sleeping Pills?"
The effects of snorting pills are the same as for taking pills, plus a
http://www.chacha.com/question/what-are-the-effect...
The answer is the same as if you snort any other drug,its just a quicker(more painful) way of feeling the drug in your body. Snorting any drug through the nose is immediately absorbed
http://wiki.answers.com/Q/What_happens_if_you_snor...
Not Medical Advice: Snorting caffeine pills can cause overdose and damage to the lining of your nose. report this answer. Updated on Thursday, February 02 2012 at 12:04AM EST. Source
http://www.kgbanswers.com/what-are-the-effects-of-...
Most OTC sleeping medications, as in actual drugs and not supplements, are perfectly safe. Most contain diphenhydramine, which is simply the active ingredient in Benadryl, because
http://www.quora.com/What-over-the-counter-sleepin...
Explore this Topic
Mixing alcohol and sleeping pills can be very dangerous. The alcohol increases the effects of the sleeping pill which can be fatal. ...
When you overdose on sleeping pills, side effects can include difficulty breathing, slurred speech, fainting, shock and even death. When a sleeping pill overdose ...
About -  Privacy -  Careers -  Ask Blog -  Mobile -  Help -  Feedback  -  Sitemap  © 2014 Ask.com